# SDR DLL10954507

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Aux Spars
- Part number: 1532177
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT HORIZONTAL STABILIZER L/E AUXILIARY SPARS WERE FOUND WITH NUMEROUS CRACKS.  THE CRACKS ARE LOCATED ON BOTH THE UPPER AND LOWER CAPS.  SPLICED IN NEW SECTION OF CAP ON BOTH SPARS PER DL ERA 272186-14.
